# SDR AALA201806079029

- Difficulty date: June 6, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 61,446 hours, 26,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERWING EMERGENCY LIGHTS WERE ON IN ARMED MODE. MAINTENANCE RESET LEFT HAND OVERWING EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
